Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Rash on back after inguinal hernia repair. Taken prednisone. Is rash due to reaction of mesh use?

My mother had a inguinal hernia repair 4 months ago without a problem. She soon got a rash on her back and was treated with Prednisone. It cleared up somewhat but never completely. They thought she might have had a latex reaction but blood work was normal. Coulda his be a reaction to the mesh used. Her rash is all over.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello ,
thank you for your query . The rashes that your mother developed over her back is not did to the mesh used during inguinal hernia repair . It is probably an allergic reaction developed post surgery following certain medications or the use of the plaster over the back following spinal anesthesia , I would suggest you to use antihistamines to reduce the itching along with calamine lotion . You can also get a consult with a dermatologist if it worsens .
Thank you
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor